Repositorio de producción científica de la Universidad de Sevilla

Spectral properties of certain tridiagonal matrices

 

Advanced Search
 
Opened Access Spectral properties of certain tridiagonal matrices
Cites

Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Soares Petronilho, José Carlos
Quintero, Niurka R.
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2012-02-01
Published in: Linear Algebra and its Applications, 436 (3), 682-698.
Document type: Article
Abstract: We study spectral properties of irreducible tridiagonal k−Toeplitz matrices and certain matrices which arise as perturbations of them.
Cite: Álvarez Nodarse, R., Soares Petronilho, J.C. y Rodríguez Quintero, N. (2012). Spectral properties of certain tridiagonal matrices. Linear Algebra and its Applications, 436 (3), 682-698.
Size: 264.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/41757

DOI: http://dx.doi.org/10.1016/j.laa.2011.07.040

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)